# SDR KCSA081562

- Difficulty date: November 7, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, FIN STA 586 HAS A 5 INCH CRACK IN AN ANGLE THAT ATTACHES INTO THE FRONT SPAR WEB AT BL 0 TO RBL 5.
